Search Results for: 11M06

A note on prime zeta function and Riemann zeta function

Mladen Vassilev–Missana Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 12—15 Download full paper: PDF, 135 Kb Details Authors and affiliations Mladen Vassilev–Missana 5 Victor Hugo Str, Ap. 3 … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On the mean values of Dedekind sums over short intervals

Weixia Liu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 2, Pages 60—68 Download full paper: PDF, 167 Kb Details Authors and affiliations Weixia Liu Straits Institute, Minjiang University Fuzhou, P. R. China Abstract The … Continue reading

Nesterenko-like rational function, useful to prove the Apéry’s theorem

Anier Soria Lorente Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 79—91 Download full paper: PDF, 209 Kb Details Authors and affiliations Anier Soria Lorente Department of Basic Sciences Granma University, Cuba Abstract … Continue reading

On the summation of certain infinite series and sum of powers of square root of natural numbers

Ramesh Kumar Muthumalai Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 3, Pages 36—44 Download full paper: PDF, 177 Kb Details Authors and affiliations Ramesh Kumar Muthumalai Department of Mathematics, D.G. Vaishnav College, Arumbakkam Chennai-600106, … Continue reading